I'm going to dreadfully and reluctantly try to start changing my life tomorrow, after a long drawn out process, and a year of battling Generalized Anxiety Disorder, Panic Disorder, agorophobia, and OCD I was prescribed 10 mg of Paxil daily 2 weeks ago, I've read so much scary stuff about taking the stuff that I haven't started to take it yet, but tomorrow i'm going to bite the bullet and try it, my question is, I have a prescription for Xanax, and I hear that the first week or two that you are taking Paxil it may intensify anxiety, so, is it safe to mix Paxil with a Xanax to be able to sleep or just to calm down during the day? Anybody ever do this, I need some answers, so can someone help me, thanks!!
yes you can take both at the same time, I have been on paxil and xanax since February and my doc said it was fine, since the paxil may increase your anxiety until it kicks in about 6 weeks,your body has to get use to it so the xanax will help with any anxiety you may have.
I am sorry to hear you have been battling this illness of anxiety for so long, but happy to hear you are trying out some options to hopefully bring you to a full road to recovery and a healthy normal anxious free life! The answer to your question is YES Absolutely you can take xanax with paxil. Benzo's such as (xanax) are usually given in the first few weeks of SSRI treatment such as (paxil) to help with the increased level of anxiety, they are often used in combination with great success. I think you will find that the xanax will counter act any increased anxiety that you may feel during the beginning stages of treatment with your paxil, and you will feel an over all sense of calmness while taking the xanax. Especially if you are a panic disorder suffer. It does wonders for Panic Disorders! I wish you luck and I hope this was helpful to you. Boxerlover
Yeah you can take Xanax with Paxil. Also, I recently started taking Pexeva 3 days ago, which is a generic version of Paxil.. I know what your going threw. I was so nervous about taking the meds because of everything I have read about it. For me the only side effects I have so far is a constant a headache, dizziness, and a general "drugged" feeling. I felt a little nauseated the first day. I think my anxiety increased a little because of this "drugged" feeling, but it helps to know that it wont last forever and for me it seems to get a little better every day.